# SDR AALA202302221459

- Difficulty date: February 18, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 59,269 hours, 24,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD EMERGENCY LIGHT AT AFT LEFT HAND LAVATORY IS INOPERATIVE. MAINTENANCE REPLACED EMERGENCY LIGHT PER AMM 33-51-18 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
